# SDR AALA202408141346

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 35,779 hours, 14,696 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS LIFE VEST WAS LEFT OUT AFTER AIRCRAFT SECURITY INSPECTION AND THE SEALED PLASTIC BAG HAS BEEN OPENED. MAINTENANCE REPLACED LIFE VEST PER AMM 25-66-02.
